# SDR SWAA2023053042207

- Difficulty date: April 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Lt Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE IRSS 216 LT WING 2023-282700<[01] REPLACED CORRUGATED PLATE TRAILING EDGE IRSS 216 LT WING IAW B737-700 SRM 51-40-02 AND DWG 115D2001; SHEET 1; REV B. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] STEP 1 CORRECTED REPLACED CORRUGATED PLATE TRAILING EDGE IRSS 216 LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2001; SHEET 1; REV B. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] REPLACED CORRUGATED PLATE TRAILING EDGE IRSS 216 LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2001; SHEET 1; REV B. SEE INDIVIDUAL SIGNS-OFF BELOW.
